It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well I might as well jump in on this as well. I totally agree with the others. If they haven't convince you, maybe this will. Adderall is a stimulant combination used to treat ADHD as I'm sure you already know since you posted this question on this board. It can has SERIOUS side effects if you take it incorrectly - like most other controlled substances.

1. First of all, the amount of dosage has to be carefully monitored and adjusted. There's a big difference between taking 5 mg, 10 mg, 15 mg, or 30 mg.
2. Taking over the counter meds like simple cold medicines can have serious side effects with adderall like increased heart rate and blood pressure (one reason for your sharp heahaches probably).
3. If you like drinking regular cafeine products like pops, coffee, or tea, be afrraid - BE VERY AFFRAID as this only increased the side effects.
4. Just a taste of the side effects (some which you are already experiencing) is: dry mouth, upset stomach, nausea, diarreha, loss of appetite and weight, constipation, nervousness, restlessness, dizziness, or difficulty sleeping.
5. If you are experiencing these next side effects, you need to see a doctor immediately: (again you are experiencing some of these) vomiting, stomach pain, fever, unusal weakness or tiredness, [B]severe headaches[/B], or change in sexual ability or desire, unusually fast heartbeat (possible heart attack here), mental/mood changes, blurred vision, uncontrolled muscle movements, chest pains.
6. The mood swing change you are probably experiencing when the medicine starts wearing off is called rebound. If you don't take the right amount of dosage, this rebound effect can be very bad health-wise for you. In layman's term, your body is basically *pissed* off that it ain't getting this drug any longer so your brain let you know about it in a very physical way - much like withdrawal symtoms of cocaine or heroine.
7. There hasn't been enough research in the area of the long term effects of continually taking this drug for a very long time as this is too new but you can bet that it ain't going to be good. The body has a way of knowing when it's being tricked into doing something unnatural and eventually, it finds out and let's you have it!!!
8. You just can't start/stop a drug like this. When you come off a drug like this, it must be done gradually until the body gets use to the smaller and smaller dosages.

I know this because my daughter is takin this for ADHD and when she experienced some of these side effects, we had to immediately change the dosage amount or prescribe other meds to counteract these side effects. The chest pains she was experiencing were so severe that she would walk bent half way over in school and they had to send her home several times.

My advice will be the same as the others have already said. Find another way to boost your matabalism in a natural way. There are many other safer things to take for more energy. Adderall is NOT one of them!





All times are GMT -7. The time now is 01:31 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!